# SDR ASAA2023101345642

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 52,927 hours, 15,661 cycles
- System (JASC): 2430 · DC Generating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT ON. GROUNDED - YES. PERFORMED BITE CK FOR ELEC LIGHT FOUND TO BE STATIC INVERTER FAULT PERFORMED FIM TASK24-31 TASK 801. CLEARED FAULTS OPS CK GOOD. AND PERFORMED STATIC INV OPS CK 24-34-21-400-801 SEAMC NOTIFIED.
